# SDR SWAA960735

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 SLAT WOULD NOT FULLY RETRACT.  AIRCRAFT RETURNED TO MAF AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND LUBED SLAT TRACKS, OPERATION CHECKED SLATS.  MX FERRIED TO DAL.  REMOVED AND REPLACED NR 3 SLAT ACTUATOR AND OP CHECKED PER BOEING M/M.
